# SDR DALA2025081206014

- Difficulty date: August 8, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 13,252 hours, 1,523 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 FRAME C31 RH BRACKET LOCATED BETWEEN P5 DAMAGED. CORRECTIVE ACTION: REPLACED BRACKET PER A330 SRM 53-11. (1132897)
